# SDR SWAA2025090811585

- Difficulty date: September 5, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 28,926 hours, 14,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CR RR R2 DOOR ASSIST HANDLE NEEDS SECURED.   SECURED R2 DOOR ASSIST HANDLE IAW AMM SUBTASK 52-13-31-020-008.
